# SDR SWAA2025090408981

- Difficulty date: August 27, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON RH SIDE AT FWD GALLEY AREA . REPLACED BATTERY PACK ON RH SIDE AT FWD GALLEY AREA IAW B737-700 AMM 33-51-06-960-805 TEST IS OK.
